# SDR 2022F00284

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: General aviation
- Aircraft: N703KW
- Make and model: Boeing 767
- Aircraft serial: 24343
- Aircraft time: 61,431 hours, 35,310 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Stabilizer
- Condition: Dented
- Location: Zone 300
- Part time: 61,431 hours, 35,310 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR INSTALLED TO THE H-STAB RH LOWER SURFACE INSTALL PERMANENT REPAIR NEXT "C" CHECK.  PERFORMED MAJOR REPAIR CAT "A" ON RH HORIZONTAL STAB LOWER PANEL AROUND STA AUXILIARY SPAR IAW SEMAN ED-0011 20220239 FAA FORM 8110-3 DATED JUNE 21-2022
